Top 9 Pseudoephedrine HCl 120 mg – Sinus Medicine

No comments
As an Amazon Associate I earn from qualifying purchases.

1. Good Sense

#ad

10 mg Tablets. Nasal and Sinus Congestion, Sinus Pressure, Phenylephrine HCl, 72 Count, GoodSense Maximum Strength Nasal Decongestant PE

#ad
Good Sense #ad - How cold and flu spreads: most experts believe that cold and flu viruses are spread by respiratory droplets propelled when people with cold or flu cough, sneeze or talk.

Active ingredient: the active ingredient in nasal decongestant PE is phenylephrine HCl 10 milligram, in each tablet, compare to sudafed PE congestion active ingredient. It can cause mild to severe illness. These symptoms can last for up to two weeks. Common cold: a cold usually includes a runny nose, sore throat, sneezing, and coughing. Uses: temporarily relieves sinus congestion and pressure; Temporarily relieves nasal congestion due to the common cold, hay fever or other upper respiratory allergies. Flu: influenza flu is a contagious respiratory illness caused by influenza viruses infecting the nose, throat and lungs.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height4.38 Inches
Length3.25 Inches
Weight0.09 Pounds
Width1 Inches
Part Number370030147403-1
Model370030147403-1

2. ValuMeds

#ad

ValuMeds Nasal Decongestant PE 225 Tablets Non-Drowsy | Phenylephrine HCl 10mg to Relieve Sinus Pressure | Comparable to Sudafed PE Congestion

#ad
ValuMeds #ad - Powerful sinus pressure relief – This non-drowsy decongestant can help relieve painful pressure and nasal congestion to help you breathe and think more clearly. Breathe easier, feel better – releasing sinus pressure and sinus congestion can help relieve headaches, migraines, tension and stress so you can refocus with clarity.

Maximum strength support – packed with 10 mg of phenylephrine HCl, allergies, our nasal decongestant tablets help relieve pressure caused by colds, or hay fever. Target sinus pain – comparable to sudafed PE Congestion our nasal decongestant can relieve pressure on front, maxillary, ethmoid or sphenoid regions in the head. Fast-acting support – every bottle contains 24 tablets that work quickly to reduce nasal swelling and inflammation for up to 4 hours offering day or night protection.
BrandValuMeds #ad
ManufacturerSpirit Pharmaceuticals LLC #ad
Part Number116-0024B

3. ValuMeds

#ad

ValuMeds 24-Hour Allergy Medicine 100-Count Fexofenadine HCl Tablets | Non-Drowsy Antihistamine | Pollen, Adults Compare to Allegra Tablets, Hay Fever, Dry, Itchy Eyes, Allergies | Kids

#ad
ValuMeds #ad - Inside and outside protection – this advanced allergy-relief formula can help relieve symptoms caused by hay fever, pollen, pet dander, and other common allergens.

Fast-acting support – enjoy 24-hour allergy relief starting within a single hour of use and lasting a full day after ingestion. Advanced 24-hour relief – formulated with 180mg of Fexofenadine HCl, you’ll enjoy a full day of relief from all your indoor and outdoor allergy symptoms. Perfect for staying allergy-free every day. Non-drowsy formula – A true non-drowsy formula for kids and adults. Clarify allergy symptoms – relieve allergies with this non-drowsy medicine that helps relieve sneezing, itchy and watery eyes, runny nose, and itchy nose and throat.
BrandValuMeds #ad
ManufacturerGranules #ad
Part NumberGGFPS661-R

4. Medique

#ad

Medi-First Sinus Decongestant, Nasal Decongestion Pills, 1 Box of 500 Tablets

#ad
Medique #ad - You can keep them in your home or car first aid kit. Tamper-evident packets: whether you’re an emt or a parent packing emergency preparedness supplies, These nasal decongestant pills are lifesavers. They’re packaged in 0 They’re also a great asset for survival kits.

Why should your medicine also stop you from living life to its fullest? That’s why we developed a Non-drowsy formula so that you can stay alert and awake throughout the day. If the package has been opened or damaged in any way, do not use it. 9 g tamper-evident packets so you can be sure you’re consuming safe tablets. This medicine will help clear up your sinuses, giving you the relief you need. Phenylephrine hci acts as a nasal decongestant, The common cold, helping to clear up your sinuses.

Effective ingredients: each tablet contains 10 mg of phenylephrine hci. These tablets are all pseudoephedrine-free. Add to your first aid kit: looking to refill your first aid box? look no further than these sinus decongestant tablets by medi-first. With your purchase, you’ll receive 500 individually wrapped packets that each contain 1 tablet. The powerful active ingredient found in these nasal decongestant pills can help ease symptoms of allergies, and hay fever.
BrandMedique #ad
ManufacturerMedique Products #ad
Height7 Inches
Length6.5 Inches
Weight0.65 Pounds
Width4 Inches
Part Number80913
Model80913

5. Major Pharmaceuticals

#ad

Sudogest PE Generic for Sudafed PE Nasal Decongestant Phenylephrine HCl 10mg Tablets t 6 Packs of 36-count Total 216 Tablet

#ad
Major Pharmaceuticals #ad - Maximum strength, Non drowsy, 1 Pill/Dose. Compare to sudafed PE Nasal Decongestant active ingredient. Phenylephrine HCl 10mg. Temporarily relieves sinus congestion and pressure.
BrandMajor Pharmaceuticals #ad
ManufacturerMajor Pharmaceuticals #ad
Height2.5 Inches
Length5.5 Inches
Weight0.1 Pounds
Width4.5 Inches
Part Number904573373

6. Amazon Basic Care

#ad

Amazon Basic Care Maximum Strength Nasal Decongestant PE, 36 Count, 10 mg tablets. Nasal and Sinus Congestion, Sinus Pressure, Phenylephrine HCl

#ad
Amazon Basic Care #ad - How to treat cold symptoms: stay hydrated, and combat nasal congestion and sinus pressure using a decongestant like Amazon Basic Care Maximum Strength Nasal Decongestant PE, Phenylephrine HCl, rest, 10 mg tablets. Find temporary relief for sinus pressure, nasal and sinus congestion by using Amazon Basic Care Maximum Strength Nasal Decongestant PE.

Wash your hands with soap and water, and avoid touching your face with unwashed hands to reduce your risk of infection. Nasal decongestant: this product provides maximum strength, and sinus pressure due to the common cold, non-drowsy relief for nasal and sinus congestion, hay fever or other upper respiratory allergies.

Active ingredient: the active ingredient in amazon basic Care Maximum Strength Nasal Decongestant PE is phenylephrine HCl 10 mg, a nasal decongestant, which compares to the active ingredient in Sudafed PE Congestion. How the cold spreads: viruses that cause colds can spread from an infected person to others through the air and close personal contact. Sinus congestion occurs when the tissue lining in the nose becomes swollen.
BrandAmazon Basic Care #ad
ManufacturerPERRIGO COMPANY #ad
Height3.25 Inches
Length1 Inches
Width4.38 Inches

7. Sudafed

#ad

24 ct, Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Decongestant

#ad
Sudafed #ad - 24-count box of sudafed pe sinus pressure + pain Relief Maximum Strength Non-Drowsy Decongestant Tablets provide powerful relief of sinus pain, sinus pressure, nasal congestion and headaches.

This sinus congestion & pain medicine also temporarily relieves nasal congestion associated with hay fever, upper respiratory allergies and the common cold. The non-drowsy decongestant helps promotes sinus drainage, temporarily reduces fever and helps relieve headaches and minor aches and pain. From the #1 pharmacist recommended brand among oral OTC decongestants, this maximum strength formula can be used by adults and children 12 years and older for powerful symptom relief. Each caplet contains 5 milligrams of the decongestant phenylephrine HCl and 325 milligrams of acetaminophen, a pain reliever and fever reducer.
BrandSudafed #ad
ManufacturerSudafed #ad
Height4.52 Inches
Length0.63 Inches
Weight0.05 Pounds
Width2.91 Inches
Part NumberJJ-2314
Model300450547248

8. Sudafed

#ad

Sudafed PE Sinus Congestion Maximum Strength Non-Drowsy Decongestant Tablets, 36 ct

#ad
Sudafed #ad - Each coated tablet contains 10 milligrams of phenylephrine HCl, a nasal decongestant that provides non-drowsy symptom relief. This sinus congestion & pressure relief medicine also helps reduce nasal swelling to help you breathe easier, and can be taken every 4 hours as necessary for effective relief of cold and allergy symptoms.

36-count of sudafed pe sinus congestion Maximum Strength Non-Drowsy Tablets for fast, powerful relief of sinus pressure and sinus and nasal congestion. From the #1 pharmacist recommended brand among oral OTC decongestants, this non-drowsy decongestant can be used by adults and children 12 years and older for fast, powerful relief. The maximum strength formula helps clear sinus congestion and relieve sinus pressure due to the common cold, hay fever or other upper respiratory allergies.
BrandSudafed #ad
ManufacturerJohnson & Johnson Consumer Inc. #ad
Height2.88 Inches
Length0.63 Inches
Weight0.04 Pounds
Width4.56 Inches
Part Number300450581365
Model300450581365

9. Allegra

#ad

Allegra Adult 24 Hour Allergy Relief 70-Count Long-Lasting Fast-Acting Antihistamine for Noticeable Relief from Indoor and Outdoor Allergy Symptoms

#ad
Allegra #ad - Fast-acting: allegra 24-hour allergy starts working in one hour for fast relief from sneezing, itchy and watery eyes, runny nose, and itchy nose or throat. Includes: one 1 70-count bottle of Allegra Adult Non-Drowsy Antihistamine Tablets for 24-Hour Allergy Relief. 24-hour relief: one pill is all you need for round-the-clock relief from your worst allergy symptoms. Indoor & outdoor allergies: Use Allegra tablets for indoor and outdoor allergies, including seasonal allergies and pet allergies. Non-drowsy: formulated with active ingredient fexofenadine, a non-drowsy antihistamine.
BrandAllegra #ad
ManufacturerAllegra #ad
Height3.5 Inches
Length1.97 Inches
Weight0.15 Pounds
Width4 Inches
Part Number319163
ModelAA70T